# SDR DALA12016509006

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 53,909 hours, 39,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 18D IN THE CABIN WAS INOPERATIVE.  MX REPLACED THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYSTEM.
